so I'm like 3 and a half weeks into it. 24 days to be exact. My skin is extremely dry around my mouth, my eyes are dry, energy level is significantly lower, lower back pain, new white heads surface and go. But I'm hanging in there. Some days are better than others. My IB is prolly still on and off again but it's really not as bad as I had been imagining it would be. Just new ones that aren't as bad as my worst when not on the tane. OMG i used the word tane lol. I really am into this. But I'm wondering. it seems like mositerizing is not worth the effort and does not help but letting it be dry is like the WORST. So i think I'm gunna change my game plan. Get make up that works with my mositerizer (and is cheap so I don't feel bad about wiping it off putting on more mosterizer in the middle of the day and putting ore make up on) so that I'm not just letting my skin be dry and feel crappy. And I'm guna start mosterizing in the middle of the day. Morning and Night. Because as it stands, my skin just is dry and is flaking and I'm just letting it be which is not hurting or helping it. But I'd rather be proactive then reactive with this medicine because it seems like the just go with the flow approach has left me feeling miserable. That and I had like no sleep last night and feel like ultimate crap today. My skin has seen a little improvement after a couple of days but now has new pimples and doesn't look like much of an improvement at all. Patience I know.. Hanging in there and trying to be a little trooper while on this drug. It's not easy but I know it will be worth it in the end. I wouldn't want to give up my chance of clear skin for anything esp. if the side effects I'm experiencing are tolerable.
- 0 comments
- 118 views